TU Darmstadt / ULB / TUbiblio

On the Decay Exponent of Isotropic Turbulence

Oberlack, Martin (2002):
On the Decay Exponent of Isotropic Turbulence.
In: Proc. Appl. Math. Mech. (PAMM), vol. 1, pp. 294-297, (2002), [Conference or Workshop Item]

Item Type: Conference or Workshop Item
Erschienen: 2002
Creators: Oberlack, Martin
Title: On the Decay Exponent of Isotropic Turbulence
Language: English
Series Name: Proc. Appl. Math. Mech. (PAMM), vol. 1, pp. 294-297, (2002)
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Date Deposited: 20 Nov 2008 08:26
License: [undefiniert]
Export:

Optionen (nur für Redakteure)

View Item View Item